# SDR DALA2024020601580

- Difficulty date: February 6, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 56,120 hours, 39,352 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT ON EDGE EXTERNAL SKIN AFT UPPER, AFT LOWER, AND BEAM #4 AT SERVICE DOOR L1. SUMMARY OF NRC 00069: EXTERNAL SKIN ON AFT UPPER EDGE AND EDGE OF EXTERNAL SKIN AT BEAM #4 WAS CONFORMED PER B717 SRM-51-20-09-0G. AFT LOWER EDGE OF EXTERNAL SKIN AT SERVICE DOOR L1 WAS REPAIRED PER B717-200 SRM 52-10-01-2R PROCEDURE 1, REPAIR 1, PAR 4, B, FIGURE 201. (LP #0189245)
